Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

HOW LONG BUDECORT CAN BE TAKEN CONTINIOUSLY ?

HELLO DOCTOR , MY SON IS TAKING BUDECORT PUFF FROM SEPTEMBER 2010. ALMOST 9 MONTHS. IS IT HARMLESS TO HIM OR SHOULD I STOP IT. HE IS NOW 4 YRS.OLD , PLEASE HELP ME. AGE : 4 YRS GENDER : MALE MECIAL HISTORY: ALLERGY ,RUNNING NOSE, RESPIRATION PROBLEM TREATMENT: ASTHALIN INHALLER & BUDECORT PUFF,NEBULIZER PROBLEM HOW LONG BUDECORT CAN BE TAKEN CONTINIOUSLY
Asked On : Thu, 9 Jun 2011
Answers:  1 Views:  729
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Dermatologist 's  Response
hi
it look like that he has allergic and asthma problem
Budesonide is a glucocorticoid steroid for the treatment of asthma and non-infectious rhinitis (including hay fever and other allergies).
it must be taken according to doctor advise
Budesonide may cause:

* nose irritation or burning
* bleeding or sores in the nose
* lightheadedness
* upset stomach
* cough
* hoarseness
* dry mouth
* rash
* sore throat
* bad taste in mouth
* change in mucus color
* muscle cramps

In addition, the following symptoms should be reported immediately:

* difficulty breathing or swelling of the face
* white patches in the throat, mouth, or nose
* irregular menstrual periods
* severe acne
* on rare occasions, behavioral changes — when these do occur, they seem to mostly affect children.
if he feel any side effect better to consult doctor
as far as i think if he is alright now then better not to take it
Answered: Thu, 9 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor